MAUDE Adverse Event Report: STRYKER GMBH TOETAC XPRESS SMALL HAMMERTOE IMPLANT; SCREW, FIXATION, BONE

STRYKER GMBH TOETAC XPRESS SMALL HAMMERTOE IMPLANT; SCREW, FIXATION, BONE
Model Number HT-00001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; device remains implanted in patient.
 
Event or Problem Description
As reported: the doctor was using a toe tac implant.Implant had a hard time ¿snapping¿ in.We decided to re-drill the hole but found that one of the three prongs had broken off of the implant and got stuck in the drill hole.We were unable to get it out and used the implant as it was.We left the k wire in for stability.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
TOETAC XPRESS SMALL HAMMERTOE IMPLANT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10290890
Report Number0008031020-2020-01931
Device Sequence Number1072024
Product Code HWC
UDI-Device Identifier07613327356366
UDI-Public07613327356366
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT-00001
Device Catalogue NumberHT-00001
Device Lot Number01486
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1